# SDR IPXA3580321

- Difficulty date: August 29, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 22,541 hours, 13,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028
- Condition: Damaged
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-8, SCREW STRIKE ON MAIN CABIN FRAME BS 1240.  ACCOMPLISHED EO B757-5310-52176-A.
